MAUDE Adverse Event Report: DJO, LLC AIRCAST VENAFLOW ELITE SYSTEM, WITH S-MODE; SLEEVE, LIMB, COMPRESSIBLE

DJO, LLC AIRCAST VENAFLOW ELITE SYSTEM, WITH S-MODE; SLEEVE, LIMB, COMPRESSIBLE
Model Number 30B-S
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device was returned for evaluation.If the device is received, a follow-up report will be submitted upon completion of product evaluation.
 
Event or Problem Description
It was reported that "according to the clinical staff, they saw sparks coming from the machine." there was no reported patient involvement.No further information is currently available.

Brand Name
AIRCAST VENAFLOW ELITE SYSTEM, WITH S-MODE
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key8740505
Report Number3012446970-2019-00017
Device Sequence Number1591185
Product Code JOW
UDI-Device Identifier00888912306553
UDI-Public00888912306553
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K130722
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30B-S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2019
Initial Report FDA Received Date06/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1